# SDR SWAA2022013164843

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 56,580 hours, 33,268 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE GAUGE INDICATES LOW PRESSURE OUT OF THE GREEN BAND ; / [01] REPLACED L1 DOOR SLIDE PER MT#725-61-06
